# SDR REXA201100001

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 7,285 hours, 5,285 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING / STATIC DISCHARGES WERE FOUND ON THE LEFT SIDE OF THE FORWARD FUSELAGE.  THREE DISCHARGES WERE ON THE FORWARD EQUIPMENT ACCESS PANEL (PANEL NO. 211AL) AND TWO ON THE NOSE LANDING GEAR DOOR.  REPAIR IAW STS ENGINEERING EA 5-2010-333 AND CRJ-200 SRM CHAPTER 51-21-16.
